Article citationsMore>>

R. U. Khan and D. Kumar, “On Moments of Lower Generalized Order Statistics from Exponintial Pareto Distribution and Its Characterization,” Applied Mathematical Sciences, Vol. 4, No. 55, 2010, pp. 2711-2722.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.